# SDR UPS98227553

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panels
- Part number: 9611503000
- Condition: Corroded
- Location: Ws 519-656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION IN SEAL RECESS ON RT WING FUEL TANK BOLT ON ACCESS DOORS NR 15, 16, 17, 18 AND 19.  PANELS REPLACED AND THEN CLOSED PER TC C57-571-01-2D.
